# SDR DALA2025030601765

- Difficulty date: March 6, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 77,173 hours, 10,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 2R DOOR ASSIST BOTTLE PRESSURE LOW. CORRECTIVE ACTION: SERVICED DOOR BOTTLE PER A330 AMM 52-15. (7138067)
